# SDR 95ZZZX3361

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5446E
- Make and model: Skrsky S76
- Aircraft serial: 760175
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN LEVEL FLIGHT, NR 1 FIRE LIGHT ILLUMINATED AND AUDIO SOUNDED.  WAS UNABLE TO EXTINGUISH LIGHT OR TURN HORN OFF.  SECURED NR 1 ENGINE.  APPROXIMATELY 3 MINUTES LATER, LIGHT WENT OUT AND HORN WENT OFF.  UPON FINAL APPROACH, RESTARTED NR 1 ENGINE, FIRE LIGHT DID NOT ILLUMINATE.  THE A/C WAS INSPECTED AND FOUND IN THE ELECTRICAL COMPARTMENT THERE WERE NUMEROUS WIRES THAT HAD CHAFED.  THE WIRES WERE REPAIRED AND THE A/C WAS OPS CHECKED WITH NO FURTHER DEFECTS NOTED.
